EconPapers    
Economics at your fingertips  
 

Dynamics of the Zeros of Analytic Continued -Euler Polynomials

C. S. Ryoo

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

In this paper, we study that the -Euler numbers and -Euler polynomials are analytic continued to and . We investigate the new concept of dynamics of the zeros of analytic continued polynomials related to solution of Bernoulli equation. Finally, we observe an interesting phenomenon of “scattering” of the zeros of .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/537864.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/537864.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:537864

DOI: 10.1155/2014/537864

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:537864